EconPapers    
Economics at your fingertips  
 

On the existence of positive solutions for periodic parabolic sublinear problems

T. Godoy and U. Kaufmann

Abstract and Applied Analysis, 2003, vol. 2003, 1-10

Abstract:

We give necessary and sufficient conditions for the existence of positive solutions for sublinear Dirichlet periodic parabolic problems L u = g ( x , t , u ) in Ω × ℠(where Ω ⊂ ℠N is a smooth bounded domain) for a wide class of Carathéodory functions g : Ω × ℠× [ 0 , ∞ ) → ℠satisfying some integrability and positivity conditions.

Date: 2003
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2003/482789.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2003/482789.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:482789

DOI: 10.1155/S1085337503309029

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:482789